# SDR GTIA030952

- Difficulty date: November 4, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING LEADING EDGE CAVITY AT STATION XRS 320 BETWEEN 9TH AND 10TH TRACK FROM INBOARD 2ND RIB FROM INBOARD CRACKED.  STOP DRILLED CRACK.  FABRICATED REPAIR ANGLE.  INSTALLED REPAIR ANGLE.  (M)
